I have been on prednisone since June to reduce a mass in my lung. I'm tapering off now, 17.5 mg. I notice that in the afternoon, the same time each day I get very nauseated and am very irritable... angry. I also feel like i could jump out of my own skin, its more of a physical feeling, hard to describe. Has anyone else gone through this? Any words of encouragement? I'm not typically an irritable person, its really bad
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
on 40 mg of prednisone daily. His mood has been greatly affected - he is extremely angry, depressed, has problems concentrating. Has anyone on ...
1 answer • 9 Mar 2010
The doctor told my father to take 25 mg of prednisone for 30 days... He didnt mention anything about tapering... Does 25 mg for 30 days require ...
3 answers • 4 Oct 2013
I am resistant to antibiotics had a steroid shot of prednisone in my butt now I cannot sleep I'm an emotional wreck irritable and nauseous for 3 ...
2 answers • 4 Oct 2014
Doctor put me on a 20 mg of prednisone for five days, was giving 3 course of antibiotics in 7 weeks?
... with no results, for sinus infection and 3 weeks later he said I also had bronco inflammation, iam feeling really dizzy and now I got loose bowl ...
1 answer • 22 Feb 2015
I was put on 40 mg of prednisone tapering 10 mg every 7 days. Now I am on 5 mg previously ordered by my ortho doctor. The 40 mg dose evidently caused ...
0 answers • 1 Apr 2015